# SDR DL757030950

- Difficulty date: October 25, 2003
- Submitted: December 29, 2003
- Operation: Air carrier
- Aircraft: N677DL
- Make and model: Boeing 757232
- Aircraft serial: 25982
- Aircraft time: 39,583 hours, 18,987 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Sense Line
- Condition: Chafed
- Location: Elevator
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ELEVATOR FEEL MSG CLIMBING THROUGH 28K.  NO MEL RELIEF.  RETURNED TO SLC.  FOUND LEFT STATIC SENSE LINE FOR ELEVATOR FEEL CHAFED THROUGH.  REPLACED SAME.
